# SDR DALA2018090705501

- Difficulty date: September 21, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 59,857 hours, 7,651 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THRU FLIGHT IN AMS THE FORWARD CARGO DOOR OUTER SKIN WAS FOUND DENTED AT THE AFT EDGE ALONG FR25A, ABOVE BEAM NR 4. THE SKIN DENT WAS REPORTED TO BE 100MM X 150MM X 5MM MAX DEPTH. THE DENT MAX DEPTH IS COMMON TO THE FASTENER ROW AT FR 25A. PERMANENT REPAIR (TRIMMED OUT DAMAGED AREA, INSTALLED SKIN FILLER AND REPAIR DOUBLER), DEFERRED PER ER/A 504194-14.  (DD 9/21/2013 SG)
